Based on $k(\geqq 2)$ independent samples, a class of aligned rank order tests for the hypothesis of homogeneity of intercepts of the $k$ (simple) regression lines is considered here. The alignment procedure is similar to the one in Sen [Ann. Math. Statist. (1969) 19 1668-1683], and the theory is developed with the aid of the fundamental results of Jureckova [Ann. Math. Statist. (1969) 19 1889-1900] on the asymptotic linearity of rank statistics in regression parameters. Local asymptotic optimality of the proposed tests is also studied.
"On a Class of Aligned Rank Order Tests for the Identity of the Intercepts of Several Regression Lines." Ann. Math. Statist. 43 (6) 2004 - 2012, December, 1972. https://doi.org/10.1214/aoms/1177690874